MathSciNet Relay Station
MathSciNet bibliographic data
MR408535 81.35
Pohlmeyer, K. Integrable Hamiltonian systems and interactions through quadratic constraints. Comm. Math. Phys. 46 (1976), no. 3, 207–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement